# SDR USAA2009041790916

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 36,347 hours, 13,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2859
- Condition: Discharged
- Location: Cabin
- Part time: 28,206 hours, 10,917 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 181 - FLL-PHX - EMERGENCY LIGHTS - SEVERAL EMERGENCY LIGHTS INOPERATIVE THROUGHOUT CABIN.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER MAINTENANCE MANUAL 33-51-38.  OPERATIONAL CHECK WAS GOOD.
